International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 1, Pages 221-222

Fixed points of rotations of n-sphere

Nagabhushana Prabhu

Purdue University, Grissom Hall, West Lafayette 47907, IN, USA

Received 18 May 1992

Copyright © 1999 Nagabhushana Prabhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We show that every rotation of an even-dimensional sphere must have a fixed point.